# SDR 04FDEA03156

- Difficulty date: November 18, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC8103503
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT BORE NR 30L EXCEEDED LIMITS AFTER CORROSION REMOVAL.  BARREL NUT BORE NR 30L REPAIRED PER FEDEX EA 1-5510-79789, STABILIZERS - HORIZONTAL STABILIZERS - BARREL NUT BORE REWORK/ REPAIR - 1-5510-7-5000.
